RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Litvinov, V G

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:76
Abstract pages:499
Full texts:205
References:36

http://www.mathnet.ru/eng/person22426
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194638

Publications in Math-Net.Ru
1989
1. V. G. Litvinov, “Control of the shape of the domain in elliptic sistems and choice of the optimal domain in the Stokes problem”, Mat. Sb., 180:6 (1989),  723–732  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:1 (1990), 165–175  isi
1982
2. V. G. Litvinov, “Optimal control of coefficients in elliptic systems”, Differ. Uravn., 18:6 (1982),  1036–1047  mathnet  mathscinet  zmath
1981
3. V. G. Litvinov, “A modification of the Ritz method for variational equations and its applications to boundary value problems with mixed boundary conditions”, Differ. Uravn., 17:3 (1981),  519–526  mathnet  mathscinet
1979
4. V. G. Litvinov, “Optimal control of the natural frequency of a plate of variable thickness”, Zh. Vychisl. Mat. Mat. Fiz., 19:4 (1979),  866–877  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:4 (1979), 70–86
1978
5. V. G. Litvinov, “Counter methods and error estimation for the approximate solution in the problem of the bending of plates of variable thickness”, Zh. Vychisl. Mat. Mat. Fiz., 18:4 (1978),  951–963  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:4 (1978), 129–143
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019